# SDR YENA2023053100568

- Difficulty date: May 25, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N3113J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55164
- Aircraft time: 2,474 hours, 983 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

FLT#393, BOS-DEN. 'NOISE AND VIBRATION IN FLOOR AR CRUISE BETWEEN ROWS 9-15 WITH THE HIGHEST LEVELS OBSERVED AT ROW 13. NOISE IS NO LONGER PRESENT WHEN INFLIGHT DID WALK WALK THROUGH PRIOR TO LANDING AND BELOW 10,520. NOISE REMAINED THROUGHOUT; PERFORMED GVI IAW A220 AMP 44-00-00. NO DEFECTS NOTED AT THIS TIME. A/C OK FOR CONTINUED SERVICE.'
